Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Différentielle")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 103885

  • Page / 4156
Export

Selection :

  • and

Generic Fréchet differentiability of the pressure in certain lattice systemsPHELPS, R. R.Communications in mathematical physics. 1983, Vol 91, Num 4, pp 557-562, issn 0010-3616Article

On the use of differentials in statisticsCHI SONG WONG.Linear algebra and its applications. 1985, Vol 70, pp 285-299, issn 0024-3795Article

MAXIMAL INEQUALITIES FOR CONTINUOUS MARTINGALES AND THEIR DIFFERENTIAL SUBORDINATESOSEKOWSKI, Adam.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 2, pp 721-734, issn 0002-9939, 14 p.Article

A DIFFERENTIAL GEOMETRIC CHARACTERIZATION OF THE CAYLEY HYPERSURFACEZEJUN HU; CECE LI; DONG ZHANG et al.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 10, pp 3697-3706, issn 0002-9939, 10 p.Article

Calculus rules on a new set-valued second order derivative for convex functionsMIRIART-URRUTY, J.-B; SEEGER, A.Nonlinear analysis. 1989, Vol 13, Num 6, pp 721-738, issn 0362-546XArticle

Super Beltrami differentials via 2D supergravityUEHARA, S; YASUI, Y.Physics letters. Section B. 1989, Vol 217, Num 4, pp 479-484, issn 0370-2693Article

Sur l'équivalence des théories de Galois différentielles générales = On the equivalence of general differential Galois theoriesUMEMURA, Hiroshi.Comptes rendus. Mathématique. 2008, Vol 346, Num 21-22, pp 1155-1158, issn 1631-073X, 4 p.Article

Ergodicity of billiard flows and quadratic differentialsKERCKHOFF, S; MASUR, H; SMILLIE, J et al.Annals of mathematics. 1986, Vol 124, Num 2, pp 293-311, issn 0003-486XArticle

Spectre de la différentielle du groupe de renormalisationMISSAROV, M. D.Teoretičeskaâ i matematičeskaâ fizika. 1983, Vol 57, Num 3, pp 406-413, issn 0564-6162Article

DOUBLE KOSZUL COMPLEX AND CONSTRUCTION OF IRREDUCIBLE REPRESENTATIONS OF gl(3|1)NGUYEN THI PHUONG DUNG.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 11, pp 3783-3796, issn 0002-9939, 14 p.Article

Slow diffeomorphisms of a manifold with T2 actionFUCHS, Ronit.Nonlinearity (Bristol. Print). 2006, Vol 19, Num 7, pp 1635-1641, issn 0951-7715, 7 p.Article

A Note on small deformations of balanced manifoldsJIXIANG FU; YAU, Shing-Tung.Comptes rendus. Mathématique. 2011, Vol 349, Num 13-14, pp 793-796, issn 1631-073X, 4 p.Article

ON GENERIC DIFFERENTIAL SOn-EXTENSIONSJUAN, Lourdes; LEDET, Arne.Proceedings of the American Mathematical Society. 2008, Vol 136, Num 4, pp 1145-1153, issn 0002-9939, 9 p.Article

TATE RESOLUTIONS AND WEYMAN COMPLEXESCOX, David A; MATEROV, Evgeny.Pacific journal of mathematics. 2011, Vol 252, Num 1, pp 51-68, issn 0030-8730, 18 p.Article

ON LOCAL SOLVABILITY OF CERTAIN DIFFERENTIAL COMPLEXESNICOLA, Fabio.Proceedings of the American Mathematical Society. 2008, Vol 136, Num 1, pp 351-358, issn 0002-9939, 8 p.Article

Extensions of the Preiss differentiability theoremCONGXIN, W; LIXIN, C.Journal of functional analysis. 1994, Vol 124, Num 1, pp 112-118, issn 0022-1236Article

Resolutions via homological perturbationLAMBE, L. A.Journal of symbolic computation. 1991, Vol 12, Num 1, pp 71-87, issn 0747-7171Article

String couplings from meromorphic differentialsOHRNDORF, T.Nuclear physics. B. 1988, Vol 310, Num 1, pp 141-162, issn 0550-3213Article

ON INJECTIVITY OF QUASIREGULAR MAPPINGSIWANIEC, Tadeusz; KOVALEV, Leonid V; ONNINEN, Jani et al.Proceedings of the American Mathematical Society. 2009, Vol 137, Num 5, pp 1783-1791, issn 0002-9939, 9 p.Article

Beltrami differentials, conformal models and their supersymmetric generalizationsDELDUC, F; GIERES, F.Classical and quantum gravity (Print). 1990, Vol 7, Num 11, pp 1907-1952, issn 0264-9381, 46 p.Article

CHERN CLASSES ON DIFFERENTIAL K-THEORYBUNKE, Ulrich.Pacific journal of mathematics. 2010, Vol 247, Num 2, pp 313-322, issn 0030-8730, 10 p.Article

Differntiability of the norm in von Neumann algebrasTAYLOR, K. F; WERNER, W.Proceedings of the American Mathematical Society. 1993, Vol 119, Num 2, pp 475-480, issn 0002-9939Article

PICARD-VESSIOT EXTENSIONS FOR REAL FIELDSSOWA, Elzbieta.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 7, pp 2407-2413, issn 0002-9939, 7 p.Article

ARITHMETIC AND DIFFERENTIAL SWAN CONDUCTORS OF RANK ONE REPRESENTATIONS WITH FINITE LOCAL MONODROMYCHIARELLOTTO, Bruno; PULITA, Andrea.American journal of mathematics (Print). 2009, Vol 131, Num 6, pp 1743-1794, issn 0002-9327, 52 p.Article

D-enveloppe d'un difféomorphisme de (C, 0) = D-envelope of a (C, 0) diffeomorphismCASALE, Guy.Annales de la faculté des sciences de Toulouse. 2004, Vol 13, Num 4, pp 515-538, issn 0240-2963, 24 p.Conference Paper

  • Page / 4156